MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 3H SHAFT/90MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 3H SHAFT/90MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT
Model Number 241.901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id also reported as (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision open reduction internal fixation (orif) of the right proximal humerus due to nonunion.The following hardware was removed: one (1) locking compression plate (lcp) proximal humerus plate-standard 3h head shaft.One (1) cortex screw self-tapping 34mm.One (1) cortex screw self-tapping 30mm.Two (2) locking screw self-tapping with stardrive recess 52mm.One (1) locking screw self-tapping with stardrive (tm) recess 40mm.One (1) locking screw self-tapping with stardrive recess 48mm.One (1) locking screw self-tapping with stardrive (tm) recess 38mm.One (1) locking screw self-tapping with stardrive (tm) recess 50mm.One (1) locking screw self-tapping with stardrive recess 46mm.One (1) locking screw self-tapping with stardrive (tm) recess 32mm.Hardware was originally implanted on december 23, 2017.All hardware was removed successfully and intact.Procedure was successfully completed.Patient status is unknown.This report is for a 3.5mm lcp® proximal humerus plate.This is report 1 of 10 for (b)(4).Additional reports are captured under (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 3H SHAFT/90MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8491087
Report Number2939274-2019-57334
Device Sequence Number11130568
Product Code KTW
UDI-Device Identifier10886982167620
UDI-Public(01)10886982167620
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K011815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.901
Device Catalogue Number241.901
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date04/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;